The Michigan Mathematical Journal

Spectral gaps and rates to equilibrium for diffusions in convex domains.

Robert G. Smits

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 43, Issue 1 (1996), 141-157.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005394

Mathematical Reviews number (MathSciNet)
MR1381604

Zentralblatt MATH identifier
0854.35076

Digital Object Identifier
doi:10.1307/mmj/1029005394

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35P15: Estimation of eigenvalues, upper and lower bounds 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Smits, Robert G. Spectral gaps and rates to equilibrium for diffusions in convex domains. The Michigan Mathematical Journal 43 (1996), no. 1, 141--157. doi:10.1307/mmj/1029005394. http://projecteuclid.org/euclid.mmj/1029005394.


Export citation